# SDR C2XA99CL068

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CAK - FLT 3008 - THE CREW REPORTED THAT ON TAKEOFF ROLL, THE 'AFX DISABLE' ANNUNCIATOR ILLUMINATED AND THE LEFT AUTOFEATHER SYSTEM UNARMED.  THE AIRCRAFT REJECTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED PRESSURE SWITCHES IAW BEECHCRAFT MM 61-21-00, THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
